# SDR 2022F00044

- Difficulty date: December 31, 2021
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: XAAMR
- Make and model: Boeing 787-8
- Aircraft serial: 36844
- Aircraft time: 28,669 hours, 3,684 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Tube
- Part number: 652Z71931028
- Part serial: WITHOUTSN
- Condition: Leaking
- Location: Zone 400
- Part time: 22,307 hours, 2,497 cycles
- Component: Engine, Ge
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN LEFT ENGINE REVERSER TUBE, DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN LEFT ENGINE REVERSER. MAINTENANCE PERSONNEL PERFORMED REVISION IN LEFT ENGINE REVERSER, DETECTING HYDRAULIC LEAK IN LEFT ENGINE REVERSER TUBE; SO THE LEFT ENGINE REVERSER TUBE P/N 652Z7193-1028, S/S, TSN 22307, CSN 2497, MANUFACTURER CFM INTERNATIONAL, INC WAS REPLACED IAW DMC-B787-A-78-31-00-020-941A-D, TESTED CORRECT.
